PSL        esarms.com
bannednutrition.com
Results 1 to 4 of 4

Thread: HELP, a question from a fan

  1. #1

    HELP, a question from a fan

    HELP!!
    Dear Dylan,
    I have a serious problem hoping you can help me.

    Iím a 36 years old man. I was passionate about fitness and using steroids in the age of not knowing how to use it for a year. And not doing a recovery cycle.

    I have used deca, bold, tren, mast, gh, still..etc..

    After that, I stop using steroids, my weight increases from 250 lbs to 330 lbs. and my height is 6 ft. 3 inches.

    In this period, I can feel the side affect of steroids. And in Taiwan, where steroids are not as popular as the US.

    Hoping that I can finally have children. I have used hcg, clomid, novadex. And still canít find a way in Taiwan.

    I regret the time when I was young and using those without knowing how.

    Hope Dylan you can help me to find a way fixing this problem, that I can finally have a child.
    I will be pleased if you can help.

    Sincerely, and thank you very much

  2. #2
    What is the question exactly?

  3. #3
    theres not much i can do man... if you abused steroids and didnt run pct's etc. you caused this on your own... the only protocol i have that you can try is hmg, hcg and clomid but from the sounds of it, you have completely ruined yourself... the only thing you can do is see a fertility doctor as well as an endocrinologist... there's nothing i can really do

  4. #4
    Senior Member P0N's Avatar
    Join Date
    Nov 2018
    Location
    The gym
    Posts
    1,421
    Sorry to hear that, but you definitely need to see specialist doctors now.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •